Oscillatory properties of the fourth order linear differential equation

Jozef Rovder

Mathematica Slovaca (1983)

  • Volume: 33, Issue: 4, page 371-379
  • ISSN: 0139-9918

How to cite

top

Rovder, Jozef. "Oscillatory properties of the fourth order linear differential equation." Mathematica Slovaca 33.4 (1983): 371-379. <http://eudml.org/doc/34171>.

@article{Rovder1983,
author = {Rovder, Jozef},
journal = {Mathematica Slovaca},
keywords = {oscillatory properties},
language = {eng},
number = {4},
pages = {371-379},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Oscillatory properties of the fourth order linear differential equation},
url = {http://eudml.org/doc/34171},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Rovder, Jozef
TI - Oscillatory properties of the fourth order linear differential equation
JO - Mathematica Slovaca
PY - 1983
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 33
IS - 4
SP - 371
EP - 379
LA - eng
KW - oscillatory properties
UR - http://eudml.org/doc/34171
ER -

References

top
  1. HINTON D. B., Asymptotic behaviouг of solutions of (ry(m))(k) ±qy = 0, J. Differential Equations, 4, 1968, 590-596. (1968) MR0232047
  2. MAMRILLA J., O niektorých vlastnostiach riešení lineárnej diferenciálnej гovnice y ( m ) + 2 A ( x ) y ' + [ A ' ( x ) + b ( x ) ] y = 0 , , Acta Fac., R.N. Univ. Comen. X, 3, Mathematica, 12, 1965. (1965) 
  3. MAMRILLA J., Bemeгkung zur Oszillationsfähigkeit der Lösunger der Bleichung y ( m ) + A ( x ) y ' + B ( x ) y = 0 , Acta Fac. R.N. Univ. Comen. - Mathematica 31, 1975. (1975) MR0390371
  4. PFEIFFER G. W., Asymptotic solution of the equation y''' + qy' + ry = 0, J, Differential Equations, 11, 1972, 145-155. (1972) 
  5. ROVDER J., Asymptotic behaviour of solutions of the diffeгential equation of the fourth order, Mathematica Slovaca, 30, 1980, 379-392. (1980) MR0595299

NotesEmbed ?

top

You must be logged in to post comments.